Paracetamol Children's Concentrated 5 to 12 Years (Blooms The Chemist) TM
You should seek medical advice in relation to medicines and use only as directed by a healthcare professional. Always read the label. If symptoms persist see your healthcare professional.
Active ingredients: paracetamol
Pack: Paracetamol Children's Concentrated 5 to 12 Years (Blooms The Chemist) Colour Free 48 mg/mL oral liquid, 200 mL, bottle
Brand name
(ARTG)
: BLOOMS THE CHEMIST COLOURFREE CHILDREN'S CONCENTRATED PARACETAMOL SUSPENSION 5-12 years paracetamol 48mg/mL oral suspension bottleWhat this medicine is used for
(ARTG)
Temporary relief of pain and fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Suspension
- Oral
- Smooth, off-white suspension
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Shelf lifetime is 2 Years.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is
- 200mL pack
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient paracetamol
This medicine is generally considered safe during pregnancy if taken as directed. During pregnancy, you should discuss your medicine use with your doctor or pharmacist.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems